MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF PL 8-12MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-US ACCULIF PL 8-12MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 400008
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 12/05/2016
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that the cage collapsed.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The device was not returned.A plausible root cause could not be identified.
 
Event or Problem Description
It is reported that the cage collapsed.

Brand Name
ACCULIF PL 8-12MM X 11MM X 27 MM X 8 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6205992
Report Number3004024955-2016-00109
Device Sequence Number18912899
Product Code MAX
UDI-Device Identifier07613327066760
UDI-Public(01)07613327066760
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number400008
Device Lot Number05181510
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/27/2016
Supplement Report FDA Received Date03/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1